# SDR TWAA0004224

- Difficulty date: March 12, 2000
- Submitted: March 16, 2000
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- Aircraft time: 22,306 hours, 10,547 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE UPPER INNER DOOR PAN ON THE C3 CARGO DOOR HAD CRACKS AND WEAR DAMAGE.  REPLACED PAN PER DOUGLAS DRAWING 5910141 AND SPM 6-70-01 PARA 4 PAGE 2 AND 3.
